CaltechAUTHORS
  A Caltech Library Service

Kinematical constraints on helicity amplitudes

Mandula, Jeffrey E. (1968) Kinematical constraints on helicity amplitudes. Physical Review, 174 (5). pp. 1948-1956. ISSN 0031-899X. http://resolver.caltech.edu/CaltechAUTHORS:MANpr68

[img]
Preview
PDF
See Usage Policy.

1792Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:MANpr68

Abstract

The kinematical constraints satisfied by helicity amplitudes are derived by two methods. One uses extra kinematical symmetries, which are present whenever there are constraints. The other uses the connection between M functions and helicity amplitudes. It is shown that the threshold and pseudothreshold constraints do not imply conspiracies between different Regge trajectories. The transitions between the different sets of s=0 constraints (which change when masses become equal) are described.


Item Type:Article
Additional Information:©1968 The American Physical Society. Received 22 April 1968. The author would like to thank Professor Steven Frautschi for stimulating this research, and Dr. Padmanabhan Babu, Dr. Lorella Jones, Dr. Claudio Rebbi, and Dr. Richard Slansky for helpful conversations. Work supported in part by the U.S. Atomic Energy Commission. Prepared under Contract No. AT(11-1)-68 for the San Francisco Operations Office, U.S. Atomic Energy Commission.
Record Number:CaltechAUTHORS:MANpr68
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:MANpr68
Alternative URL:http://dx.doi.org/10.1103/PhysRev.174.1948
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:8825
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:20 Sep 2007
Last Modified:26 Dec 2012 09:42

Repository Staff Only: item control page